# SDR SWAA2016071153684

- Difficulty date: June 21, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 41,005 hours, 20,364 cycles
- System (JASC): 3160 · Central Display
- Part: Sensor
- Part number: 4082740
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PSEU LIGHT ILLUMINATED. AIR TURNBACK.  R & R SENSOR IAW AMM.
